# SDR SWAA2021122243468

- Difficulty date: November 13, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,597 hours, 36,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN EMERGENCY EXIT SIGN LOCATED ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN ; 2021-520246 / [01] REPLACED EMERGENCY EXIT SIGN LOCATED ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN AIW B737-700 AMM 33-51-01-960-802 TEST IS OK; [02] VERIFIED TASK COMPLETE.
